# SDR ASAA2018052524779

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 10,779 hours, 3,606 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ILLUMINATED ON THE GROUND. THE ACFT WAS GROUNDED.  QRH PROCEDURE FOLLOWED, OPS RESTORED SUCCESSFULLY.
